Linear fractional differential equation of incomplete hypergeometric function

Downloads

DOI:

https://doi.org/10.26637/MJM0601/0010

Abstract

The object of this paper is to find out the solution of linear fractional differential equation of the incomplete hypergeometric function by using Caputo derivative.

Keywords:

Incomplete hypergeometric function, incomplete pochhammer symbol, Caputo derivative

Mathematics Subject Classification:

Mathematics
  • Pages: 69-72
  • Date Published: 01-01-2018
  • Vol. 6 No. 01 (2018): Malaya Journal of Matematik (MJM)

A.A. Kilbas, H.M. Srivastava, and and J.J. Trujillo, Theory and applications of Fractional Differential Equations, Vol. 204 of North Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, (2006).

G. Mittag-Leffler, Sur la nouvelle function $E_alpha(x) C R$ Acad Sci Paris 137, 554-558.

H.M. Srivastava, M.A. Chaudhary, R.P. Agarwal. The incomplete pochhammer symbols and their applications to hypergeometric and related functions, integral Transforms spec. function, (23), 659-683 (2012).

I. Podlubny, Fractional Differential Equation, Vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, (1999).

K.S. Miller and B.Ross, An introduction to the fractional calculus and fractional differential equations, A WileyInterscience Publication, John Wiley & Sons, New York, NY, USA, (1993).

M. Caputo, Elasticita e Dissipazione, Zani-Chelli, Bologna, 1969.

Z.M. Odibat and N.T. Shawagfeh, Generalized Taylor's formula, Applied Mathematics and computation, Vol. 186, No. 1, pp. $286-293$, (2007).

Metrics

PDF views
27
Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20264.0
|

Published

01-01-2018

How to Cite

Dharmendra Kumar Singh, and Geeta Yadav. “Linear Fractional Differential Equation of Incomplete Hypergeometric Function”. Malaya Journal of Matematik, vol. 6, no. 01, Jan. 2018, pp. 69-72, doi:10.26637/MJM0601/0010.